MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON #5 PS INSERT 9MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON #5 PS INSERT 9MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Model Number 5532-P-509
Medical Device Problem Codes Fitting Problem (2183); Positioning Problem (3009)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/14/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Additional information has been requested and if received, will be provided in the supplemental report upon completion of the investigation.Review of the device history records indicate that devices were manufacture and accepted into final stock on with no reported discrepancies.
 
Event or Problem Description
During a total knee replacement, just finished inserting the new femoral and tibial components.The surgeon then engaged the new tibial bearing insert into place, which ended up not seating down all the way on one side (medial).After thorough inspection, the decision was made by the surgeon to removed and exchanged with another tibial bearing insert.
 
Additional Manufacturer Narrative
An event regarding a seating/locking issue involving a triathlon insert was reported.The event was confirmed by visual inspection.
 
Event or Problem Description
During a total knee replacement, just finished inserting the new femoral and tibial components.The surgeon then engaged the new tibial bearing insert into place, which ended up not seating down all the way on one side(medial).After thorough inspection, the decision was made by the surgeon to removed and exchanged with another tibial bearing insert.

Brand Name
TRIATHLON #5 PS INSERT 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key6484454
Report Number0002249697-2017-01218
Device Sequence Number13752819
Product Code MBH
UDI-Device Identifier07613327042818
UDI-Public(01)07613327042818(11)160413(17)210430(10)LEZ640
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2021
Device Model Number5532-P-509
Device Catalogue Number5532P509
Device Lot NumberLEZ640
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/31/2017
Initial Date Received by Manufacturer 03/15/2017
Supplement Date Received by Manufacturer06/16/2017
Initial Report FDA Received Date04/11/2017
Supplement Report FDA Received Date07/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age71 YR